# SDR AALA202404263953

- Difficulty date: April 11, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 23,052 hours, 9,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN SEAT TRACK AT STA 727 PLUS 10 INCHES, RBL 24. REPLACED SEAT TRACK CROWN PER SRM 53-00-52-2R-3 AND SRM 51-40-02-0G.
